# SDR USAA000482

- Difficulty date: March 28, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1200
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CORRODED 1 INCH AND 2 INCH, STATION 1200 BETWEEN STRINGER 29L TO STRINGER 29R.  CORROSION LEVEL 1.  REPLACED ANGLE PER SRM 51-40-00.  (M)
